Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 46, NWS Lincoln, IL

December 6, 2014Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Dec 6, 2014, 5:38 AM CST for Lawrence County, Illinois. It took effect at Dec 6, 2014, 11:44 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Dec 6, 2014, 5:38 AM CST (11:38 UTC)
In effect from
Dec 6, 2014, 11:44 AM CST
Expired
Dec 9, 2014, 3:00 PM CST
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WGUS43 KILX 061138
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
538 AM CST SAT DEC 6 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.Synopsis...Heavy rains from yesterday will cause the Embarras River
at Lawrenceville to rise above flood stage this morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-070138-
/O.NEW.KILX.FL.W.0046.141206T1744Z-141209T2100Z/
/LAWI2.1.ER.141206T1744Z.141207T1200Z.141209T1500Z.NO/
538 AM CST SAT DEC 6 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From this morning until Tuesday afternoon.
* At  445 AM Saturday the stage was 26.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  26.7 Sat 5 AM    32.2   31.8   30.1

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

Shimon
9 follow-up statements
313 
WGUS83 KILX 061350
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
750 AM CST SAT DEC 6 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-070350-
/O.EXT.KILX.FL.W.0046.141206T2207Z-141210T2300Z/
/LAWI2.1.ER.141206T2207Z.141207T1800Z.141210T1700Z.NO/
750 AM CST SAT DEC 6 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until Wednesday afternoon.
* At  645 AM Saturday the stage was 27.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 32.5 feet by tomorrow afternoon.The river will fall 
  below flood stage by Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  27.7 Sat 7 AM    32.4   32.3   31.8

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

Shimon
065 
WGUS83 KILX 061925
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
125 PM CST SAT DEC 6 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.

.River levels continue to rise in response to the 2-3 inches of rain
that fell Friday and Friday night. The river is expected to reach
flood stage at Lawrenceville late this afternoon, then crest on
Sunday.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-070925-
/O.EXT.KILX.FL.W.0046.141206T2100Z-141211T0000Z/
/LAWI2.1.ER.141206T2100Z.141207T1800Z.141210T1800Z.NO/
125 PM CST SAT DEC 6 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until Wednesday evening.
* At 1245 PM Saturday the stage was 29.4 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 32.7 feet by tomorrow afternoon. The river will fall 
  below flood stage by Wednesday afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  29.4 Sat 1 PM    32.6   32.3   31.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
Geelhart
261 
WGUS83 KILX 070231
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
831 PM CST SAT DEC 6 2014

...The Flood Warning continues for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-071631-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141210T1200Z/
/LAWI2.1.ER.141206T2220Z.141208T0000Z.141210T0600Z.NO/
831 PM CST SAT DEC 6 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At 745 PM Saturday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.9 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.4 Sat 8 PM    31.5   31.5   30.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

ILC025-159-071631-
/O.EXT.KILX.FL.W.0045.000000T0000Z-141211T2315Z/
/CLAI2.1.ER.141206T0636Z.141208T1800Z.141211T1715Z.NO/
831 PM CST SAT DEC 6 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Thursday afternoon.
* At 745 PM Saturday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by 
  Monday evening. The river will fall below flood stage Thursday 
  morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.9 Sat 8 PM    20.3   20.5   20.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Smith
890 
WGUS83 KILX 071529
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
929 AM CST SUN DEC 7 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The lower portion of the Embarras River will be cresting early 
this afternoon, before river levels begin to fall. Flooding should
subside tomorrow afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-080529-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T0130Z/
/LAWI2.1.ER.141206T2220Z.141207T1800Z.141208T1930Z.NO/
929 AM CST SUN DEC 7 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Monday evening.
* At  845 AM Sunday the stage was 31.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 31.3 feet by this
  afternoon. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.2 Sun 9 AM    30.5   28.9   26.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
Geelhart
807 
WGUS83 KILX 080308
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
908 PM CST SUN DEC 7 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-081708-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1400Z/
/LAWI2.1.ER.141206T2220Z.141208T0600Z.141209T0800Z.NO/
908 PM CST SUN DEC 7 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Tuesday morning.
* At 845 PM Sunday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now. The river is expected 
  to fall below flood stage early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.4 Sun 9 PM    29.6   26.8   24.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
054 
WGUS83 KILX 081502
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
902 AM CST MON DEC 8 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.River levels on lower portions of the Embarras River have been 
remaining steady since Sunday afternoon, but will begin to fall
later today. The river near Lawrenceville is expected to drop below
flood stage overnight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-090502-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1120Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T0520Z.NO/
902 AM CST MON DEC 8 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late tonight.
* At  845 AM Monday the stage was 31.3 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  31.3 Mon 9 AM    28.9   25.7   24.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
Geelhart
059 
WGUS83 KILX 090725
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
125 AM CST TUE DEC 9 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-091910-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1910Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1310Z.NO/
125 AM CST TUE DEC 9 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until this afternoon.
* At 1245 AM Tuesday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.7 Tue 1 AM    25.9   24.0   23.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
142 
WGUS83 KILX 091212
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
612 AM CST TUE DEC 9 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-091748-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1748Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1148Z.NO/
612 AM CST TUE DEC 9 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until this morning.
* At  545 AM Tuesday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.0 Tue 6 AM    26.0   23.7   22.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
412 
WGUS83 KILX 091404
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
804 AM CST TUE DEC 9 2014
 

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-091434-
/O.CAN.KILX.FL.W.0046.000000T0000Z-141209T1748Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1148Z.NO/
804 AM CST TUE DEC 9 2014

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  745 AM Tuesday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at  548 AM Tuesday.
* Forecast...The river will continue to fall to 26.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  29.6 Tue 8 AM    26.0   23.7   22.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 6, 3:24 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 6, 3:24 AM CST, 2 hours 14 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
324 AM CST Sat Dec 6 2014

.SHORT TERM...(Today)
ISSUED AT 323 AM CST SAT DEC 6 2014

The 08z/2am surface analysis has a 1015mb low in NC Kentucky moving
northeast along a stationary front. Rain showers on the NW flank of
the low are steadily progressing eastward out of our E-SE counties.
The back edge of precip should reach I-57 by 09z/3am and be
completely out of our IL counties by 13z/7am.

Despite dry air aloft flowing into Illinois on N-NW winds, a strong
subsidence inversion is indicated in all the short term models. That
will limit mixing of the dry air in to the low level moisture, and
work to keep clouds across our forecast area over the next 12 hours
if not well into tonight. The satellite images are showing a
clearing line progressing south toward IL across MN/WI, however,
that clearing should slow down with the intensification of the
inversion today. High temps will not climb appreciably under the
blanket of clouds, with readings topping out in the upper 30s toward
Galesburg and into the mid 40s toward Lawrenceville.

&&

.LONG TERM...(Tonight through Friday)
ISSUED AT 323 AM CST SAT DEC 6 2014

High pressure continues to build into the region, although the
inversion remains and will likely see a continuation of the clouds
until the incredibly dry air aloft finally works its way down into
the higher RH in the llvls. This same dry air is also the deciding
factor in the next issue for the forecast with an approaching wave
Sun night/Monday.  Prev models had more disagreement and the NAM
with a more southerly track for the wave was the outlier.  With this
run, both the GFS and ECMWF starting to look a lot more like the
prev NAM.  A small system developing into a larger upper trof late
in the weekend...with the look of two  smaller waves bringing pops
back into the region.  Although the GFS and the ECMWF are more
consistent with the prev NAM, the NAM is far more scarce with the
QPF.  Keeping the forecast chances low for shower activity after
midnight Sun night/Monday... not only for lack of continuity from
run to run, but the considerable amount of dry air will take a while
to overcome.  Not convinced the best lift will coincide with the
eventual saturation of the column.

Beyond Monday and its cold front, temps cool briefly, then moderate
back into the 40s for highs through the end of the week.  00z ECMWF
completely pulls back on a small disturbance Wed night/Thursday, and
should this trend continue, will likely pull the pops altogether out
of the next couple runs.  For now, slight pops in the forecast to
cover a brief disturbance diving into the Great Lakes region  on the
retreating edge of the larger scale 500 mb trof exiting out to the
northeast.  This difference btwn the GFS and the European also
delineates the break point in the extended between any agreement in
the midst of a small pattern shift.  Depth of the thickness ridge
going into day 7 and  8  will definitely result in some blend issues
going into next weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
ISSUED AT 1105 PM CST FRI DEC 5 2014

A rather difficult forecast during the early morning hours. The
HRRR model had been suggesting a breakup of the low stratus/LIFR
cigs from northeast to southwest over the past several runs and
for the most part it has materialized over parts of our area.
Cigs have become VFR from PIA and BMI with the short term model
indicating a south and southwest expansion in the VFR cigs over
the next several hours. However, the model has also been
consistently suggesting the stratus deck will spread from north
to south back over the areas that briefly went to VFR this evening
in the 08z-12z time frame. Will try to time that into each of the
TAF sites but we are not very confident on the timing and coverage
of not only the brief improvement to VFR cigs, but how quickly the
stratus deck will spread back over the area during the early
morning hours.

Once the lower clouds are back, soundings not very optimistic
about clearing as a rather strong low level inversion develops
later tomorrow morning trapping the moisture in the lowest 1500
feet of the ground. Boundary layer winds are also forecast to hold
in a north to northeast trajectory, which is not very conducive to
clearing until our flow becomes more anticyclonic, which won't be
until late afternoon or early evening, at the earliest. Surface
winds will be out of the northeast to north at 10 to 15 kts
tonight and 12 to 17 kts on Saturday with a few gusts around 20
kts before diminishing to around 10 kts or less tomorrow evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Shimon
LONG TERM...HJS
AVIATION...Smith
Hazardous weather outlook, Dec 5, 3:05 PM CST, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CST FRI DEC 5 2014

ILZ027>031-036>038-040>053-061200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
305 PM CST FRI DEC 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL REDUCE VISIBILITY TO AROUND A MILE AT TIMES THIS
EVENING. THE FOG WILL DIMINISH FROM NORTHWEST TO SOUTHEAST
OVERNIGHT...AS DRIER AIR BEGINS TO SPREAD INTO CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061-062-066-061200-
COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-MOULTRIE-SHELBY-
305 PM CST FRI DEC 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL REDUCE VISIBILITY TO AROUND A MILE AT TIMES.

WIDESPREAD RAIN WILL OCCUR THROUGH THIS EVENING...BEFORE
DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. ADDITIONAL AMOUNTS
AROUND A HALF INCH ARE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-067-068-071>073-061200-
CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
305 PM CST FRI DEC 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD RAIN WILL CONTINUE MUCH OF THE NIGHT...BEFORE
DIMINISHING TOWARD SUNRISE. ADDITIONAL AMOUNTS FROM A HALF TO 1
INCH ARE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MINOR FLOODING MAY DEVELOP THIS WEEKEND ALONG THE LITTLE WABASH
RIVER NEAR CLAY CITY...AND ON THE MAIN STEM WABASH RIVER FROM
AROUND PALESTINE UPSTREAM. ANY FLOODING WOULD LIKELY LINGER INTO
MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Dec 6, 12:00 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1200 AM CST SAT DEC 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       WATSON                  39.03N 88.57W
12/05/2014  M1.20 INCH       EFFINGHAM          IL   MESONET

            SINCE 6 AM

0553 PM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
12/05/2014  M1.38 INCH       LAWRENCE           IL   ASOS

            12 HOUR TOTAL

0600 PM     HEAVY RAIN       1 E TRIMBLE             39.06N 87.67W
12/05/2014  M1.36 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

1118 PM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
12/05/2014  M1.60 INCH       EFFINGHAM          IL   MESONET

            TOTAL SINCE 630 AM

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 7:29 PM CSTRiver Flood WarningILXClay, Richland7 days

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.